Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 586328, 28 pages
http://dx.doi.org/10.1155/2011/586328
Research Article

A Final Result on the Oscillation of Solutions of the Linear Discrete Delayed Equation Δ 𝑥 ( 𝑛 ) = 𝑝 ( 𝑛 ) 𝑥 ( 𝑛 𝑘 ) with a Positive Coefficient

1Department of Mathematics, Faculty of Electrical Engineering and Communication, Brno University of Technology, 61600 Brno, Czech Republic
2Department of Mathematics, Ben-Gurion University of the Negev, 84105 Beer-Sheva, Israel
3Department of Mathematics and Descriptive Geometry, Faculty of Civil Engineering, Brno University of Technology, 602 00 Brno, Czech Republic

Received 15 January 2011; Accepted 6 June 2011

Academic Editor: Yuri V. Rogovchenko

Copyright © 2011 J. Baštinec et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. P. Agarwal, M. Bohner, and W.-T. Li, Nonoscillation and Oscillation: Theory for Functional Differential Equations, vol. 267 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. R. P. Agarwal and A. Zafer, “Oscillation criteria for second-order forced dynamic equations with mixed nonlinearities,” Advances in Difference Equations, vol. 2009, Article ID 938706, 2009 pages, 2009. View at Google Scholar · View at Zentralblatt MATH
  3. J. Baštinec, L. Berezansky, J. Diblík, and Z. Šmarda, “On the critical case in oscillation for differential equations with a single delay and with several delays,” Abstract and Applied Analysis, vol. 2010, Article ID 417869, 20 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. J. Baštinec, J. Diblík, and Z. Šmarda, “Existence of positive solutions of discrete linear equations with a single delay,” Journal of Difference Equations and Applications, vol. 16, no. 9, pp. 1047–1056, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. J. Baštinec, J. Diblík, and Z. Šmarda, “Oscillation of solutions of a linear second-order discretedelayed equation,” Advances in Difference Equations, vol. 2010, Article ID 693867, 12 pages, 2010. View at Publisher · View at Google Scholar
  6. L. Berezansky and E. Braverman, “On existence of positive solutions for linear difference equations with several delays,” Advances in Dynamical Systems and Applications, vol. 1, no. 1, pp. 29–47, 2006. View at Google Scholar · View at Zentralblatt MATH
  7. L. Berezansky and E. Braverman, “Oscillation of a logistic difference equation with several delays,” Advances in Difference Equations, vol. 2006, Article ID 82143, 12 pages, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. M. Bohner, B. Karpuz, and Ö. Öcalan, “Iterated oscillation criteria for delay dynamic equations of first order,” Advances in Difference Equations, vol. 2008, Article ID 458687, 12 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. G. E. Chatzarakis, R. Koplatadze, and I. P. Stavroulakis, “Oscillation criteria of first order linear difference equations with delay argument,” Nonlinear Analysis, vol. 68, no. 4, pp. 994–1005, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. J. Diblík, “Positive and oscillating solutions of differential equations with delay in critical case,” Journal of Computational and Applied Mathematics, vol. 88, no. 1, pp. 185–202, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. J. Diblík and N. Koksch, “Positive solutions of the equation x˙(t)=c(t)x(tτ) in the critical case,” Journal of Mathematical Analysis and Applications, vol. 250, no. 2, pp. 635–659, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. J. Diblík, Z. Svoboda, and Z. Šmarda, “Explicit criteria for the existence of positive solutions for a scalar differential equation with variable delay in the critical case,” Computers & Mathematics with Applications, vol. 56, no. 2, pp. 556–564, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. Y. Domshlak, “Oscillation properties of discrete difference inequalities and equations: the new approach,” in Functional-Differential Equations, vol. 1 of Functional Differential Equations Israel Seminar, pp. 60–82, Coll. Judea Samaria, Ariel, Israel, 1993. View at Google Scholar · View at Zentralblatt MATH
  14. Y. Domshlak and I. P. Stavroulakis, “Oscillations of first-order delay differential equations in a critical state,” Applicable Analysis, vol. 61, no. 3-4, pp. 359–371, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. B. Dorociaková and R. Olach, “Existence of positive solutions of delay differential equations,” Tatra Mountains Mathematical Publications, vol. 43, pp. 63–70, 2009. View at Google Scholar · View at Zentralblatt MATH
  16. S. Elaydi, An Introduction to Difference Equations, Undergraduate Texts in Mathematics, Springer, New York, NY, USA, 3rd edition, 2005.
  17. Á. Elbert and I. P. Stavroulakis, “Oscillation and nonoscillation criteria for delay differential equations,” Proceedings of the American Mathematical Society, vol. 123, no. 5, pp. 1503–1510, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. L. H. Erbe and B. G. Zhang, “Oscillation of discrete analogues of delay equations,” Differential and Integral Equations, vol. 2, no. 3, pp. 300–309, 1989. View at Google Scholar · View at Zentralblatt MATH
  19. I. Győri and G. Ladas, Oscillation Theory of Delay Differential Equations, Oxford Mathematical Monographs, The Clarendon Press Oxford University Press, New York, NY, USA, 1991.
  20. L. Hanuštiaková and R. Olach, “Nonoscillatory bounded solutions of neutral differential systems,” Nonlinear Analysis, vol. 68, no. 7, pp. 1816–1824, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. L. K. Kikina and I. P. Stavroulakis, “A survey on the oscillation of solutions of first order delay difference equations,” Cubo, vol. 7, no. 2, pp. 223–236, 2005. View at Google Scholar · View at Zentralblatt MATH
  22. G. Ladas, Ch. G. Philos, and Y. G. Sficas, “Sharp conditions for the oscillation of delay difference equations,” Journal of Applied Mathematics and Simulation, vol. 2, no. 2, pp. 101–111, 1989. View at Google Scholar · View at Zentralblatt MATH
  23. R. Medina and M. Pituk, “Nonoscillatory solutions of a second-order difference equation of Poincaré type,” Applied Mathematics Letters, vol. 22, no. 5, pp. 679–683, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. V. E. Slyusarchuk, “Necessary and sufficient conditions for the oscillation of solutions of nonlinear differential equations with impulse action in a Banach space,” Ukrainian Mathematical Journal, vol. 51, no. 1, pp. 98–109, 1999. View at Publisher · View at Google Scholar
  25. I. P. Stavroulakis, “Oscillation criteria for first order delay difference equations,” Mediterranean Journal of Mathematics, vol. 1, no. 2, pp. 231–240, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. X. H. Tang and J. S. Yu, “Oscillations of delay difference equations in a critical state,” Applied Mathematics Letters, vol. 13, no. 2, pp. 9–15, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. X. H. Tang and J. S. Yu, “Oscillation of delay difference equations,” Computers & Mathematics with Applications, vol. 37, pp. 11–20, 1999. View at Google Scholar · View at Zentralblatt MATH
  28. B. G. Zhang and S. S. Cheng, “Oscillation criteria and comparison theorems for delay difference equations,” Fasciculi Mathematici, no. 25, pp. 13–32, 1995. View at Google Scholar · View at Zentralblatt MATH
  29. Y. Zhou and B. G. Zhang, “Oscillations of delay difference equations in a critical state,” Computers & Mathematics with Applications, vol. 39, no. 7-8, pp. 71–80, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  30. R. Y. Zhang, Z. C. Wang, and X. Zou, “Oscillation of delay difference equations: near a critical case,” Dynamics of Continuous, Discrete & Impulsive Systems. Series A. Mathematical Analysis, vol. 9, no. 1, pp. 89–103, 2002. View at Google Scholar · View at Zentralblatt MATH
  31. L. Berg, “On the asymptotics of nonlinear difference equations,” Zeitschrift für Analysis und Ihre Anwendungen, vol. 21, no. 4, pp. 1061–1074, 2002. View at Google Scholar · View at Zentralblatt MATH
  32. L. Berg, “Inclusion theorems for non-linear difference equations with applications,” Journal of Difference Equations and Applications, vol. 10, no. 4, pp. 399–408, 2004. View at Publisher · View at Google Scholar
  33. L. Berg, “On the asymptotics of the difference equation xn+1=xnxn21,” Journal of Difference Equations and Applications, vol. 14, no. 1, pp. 105–108, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  34. B. Iričanin and S. Stević, “Eventually constant solutions of a rational difference equation,” Applied Mathematics and Computation, vol. 215, no. 2, pp. 854–856, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  35. C. M. Kent, W. Kosmala, and S. Stevič, “On the difference equation,” Abstract and Applied Analysis, vol. 2011, Article ID 815285, 15 pages, 2011. View at Publisher · View at Google Scholar
  36. S. Stević, “On the recursive sequence xn+1=xn1/g(xn),” Taiwanese Journal of Mathematics, vol. 6, no. 3, pp. 405–414, 2002. View at Google Scholar · View at Zentralblatt MATH
  37. S. Stević, “Global stability and asymptotics of some classes of rational difference equations,” Journal of Mathematical Analysis and Applications, vol. 316, no. 1, pp. 60–68, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  38. S. Stević, “On monotone solutions of some classes of difference equations,” Discrete Dynamics in Nature and Society, vol. 2006, Article ID 53890, 9 pages, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  39. S. Stević, “On positive solutions of a(k+1)-th order difference equation,” Applied Mathematics Letters, vol. 19, no. 5, pp. 427–431, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  40. S. Stević, “Asymptotics of some classes of higher-order difference equations,” Discrete Dynamics in Nature and Society, vol. 2007, Article ID 56813, 20 pages, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  41. S. Stević, “Existence of nontrivial solutions of a rational difference equation,” Applied Mathematics Letters, vol. 20, no. 1, pp. 28–31, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  42. S. Stevich, “Nontrivial solutions of higher-order rational difference equations,” Rossiĭskaya Akademiya Nauk, vol. 84, no. 5, pp. 772–780, 2008. View at Publisher · View at Google Scholar
  43. H. B. Dwight, Tables of Integrals and Other Mathematical Data, The Macmillan Company, New York, NY, USA, 4th edition, 1961.